# SDR CALA2020020870333

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 56,875 hours, 18,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 148N313820
- Condition: Corroded
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0593 FUSELAGE CUTOUT SUPPORT STRUCTURE FOR APU AIR INL ET DOOR HOUSING ASSY HAS CORROSION. RL024 REF. ST.ENGINEERING N/ R 0086925 FOUND CORROSION OUT OF LIMITS ON APU AIR INLET SUPT STRUCTURE BE TWEEN STA 1787-1825 AND S-3R TO 6R,UPPER ANGLE L=28.5 W=.90,D=.0 26,LWR ANGLE L=5.0,W=.90,D=.015,FWD STRAP L=3.0,W=1.0,D=.185 IAW B757-300 SRM 53-80-05 FIG. 101. REMOVED AND INSTALLED NEW P/N 6 54N0244-620,148N3152-1 AND 148N3138-20 IAW B757-300 SRM INSPECTED BY V919676 51-40-02 AND DWG 148N3105 WORK ACCOMPLISHED BY MECH V919728 AND
